Benicar black box warning

Common Questions and Answers about Benicar black box warning

benicar

Does anyone know if allergies or exposure to black mold can cause this? I have an appointment with a neurologist in two weeks. I hope you all the best.
Two weeks ago around 6pm I had an episode of multiple symptoms that precipitated very quickly, within about three minutes, without warning. These included feeling very weak, shaking all over, light headed/dizzy,numbness/tingling on fingertips and toes, slight shortness of breath and chill. I felt like passing out, flushed. I figured it was from not eating so I grabbed a burger and it seemed to alleviate the problems. Well, it happened again around the same time of day a few days later.
According to the posts, if you take these 3 xs a day, a person can get relief in as little as 2 weeks, but the box says take it for 6 months to be sure it's replenished the nutrients you are missing] Now here's how I'm thinking..
Call 911 or go an emergency room right away if you throw up blood or anything that looks like coffee grounds; if you feel faint, chilly, or sweaty; if you have black or bloody stools, or if you feel lightheadness, as if you would faint. See a doctor right away if you have sharp back pain with ulcer symptoms. _____ Symptoms : Frequent burning pain in the upper abdomen or chest, possibly accompanied by a sour taste in the mouth, a lump in the throat, or trouble swallowing.
Most ENTs would not point this out as a source of the problem, but I happened to pick on, who according to my Physio, thinks outside the box. I will update more after further treatment. Best of luck.
I am on the blood pressure med Benicar. I have been having these pains under my right breast close to the armpit for a while. It feels like a rolling boulder that is trying to get through a too small spot. Am currently taking skelaxin 800mg, flexeril 10mg and advil. Sad to say none of this really takes the pain away. I also use a heating pad. The only thing that really helps is constant rubbing--but I can't very well be sitting in a public or professional setting rubbing my breast!
MedHelp Health Answers